# SDR RAIA970313

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: 41SG107100G14
- Condition: Failed
- Location: Rt Engine
- Part time: 186 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7472 - RIGHT FUEL PRESSURE GAUGE IN YELLOW ARC.  MAINTENANCE REPLACED RIGHT FUEL PRESSURE TRANSDUCER.  (X)
